# SDR SWAA2022042085912

- Difficulty date: March 19, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 75,107 hours, 44,385 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deteriorated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ;FLOOR PNL 140AF DETERIORATED. / [01] FABRICATED NEW AFT CARGO FLOOR PANEL; USED REMOVED LINER AS A TEMPLATE ;PER REF. B737 AMM 25-52-01-201-801;[02] VERIFIED STEP 1
